Aligar Journal of Statistics, Volume (31), No (1), Year (2011-5) , Pages (17-29)

Title : ( Estimation of Parameters of Gamma Distribution in the Presence of Outliers in Right Censored Samples )

Authors: Mehdi Jabbari Nooghabi , Ulhas. J. Dixit ,

Citation: BibTeX | EndNote

For homogenous data, Wilks, Gnanadesikan and Huyett (1962) derived the maximum likelihood estimator based on order statistics (X(1) , X(2) ,...,X(n) ) , (r < n) . Here we deal with the estimation of these parameters in the case of right censored samples for non-homogeneous data.

Keywords

, ESTIMATION, GAMMA DISTRIBUTION, OUTLIERS, RIGHT CENSORED Gamma distribution in the presence of outliers in right censored
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030898,
author = {Jabbari Nooghabi, Mehdi and Ulhas. J. Dixit},
title = {Estimation of Parameters of Gamma Distribution in the Presence of Outliers in Right Censored Samples},
journal = {Aligar Journal of Statistics},
year = {2011},
volume = {31},
number = {1},
month = {May},
issn = {0971-0388},
pages = {17--29},
numpages = {12},
keywords = {ESTIMATION; GAMMA DISTRIBUTION; OUTLIERS; RIGHT CENSORED Gamma distribution in the presence of outliers in right censored samples},
}

[Download]

%0 Journal Article
%T Estimation of Parameters of Gamma Distribution in the Presence of Outliers in Right Censored Samples
%A Jabbari Nooghabi, Mehdi
%A Ulhas. J. Dixit
%J Aligar Journal of Statistics
%@ 0971-0388
%D 2011

[Download]